Day 1

Monday, June 22, 2020
WAS 2020 HomepageFull Agenda

Navigate to…

Choose your path!

Each day of the seminar, you have the opportunity to choose your path! Although we offer sessions all day long, you will NOT be on a computer from 9:00 A.M.. to 8:00 P.M. CDT. Mandatory meetings will take up 4-6 hours of your day. The rest of the time is still yours! Be sure to take note of which sessions are marked “mandatory/required” and which ones are “elective”. The elective sessions are where you can choose what you will get out of the seminar!

To help you set your agenda, we will provide a few suggestions for designing your path forward each day. We hope that you will find this helpful.

Definitions

  • Mandatory/Required: Sessions marked as “mandatory” or “required” are essential parts of your experience and you must attend these sessions, if you are able. We will be recording our keynote speakers, breakout speakers and other sessions, so if you miss a mandatory or required session, be sure to check back afterwards for the video recording! If you anticipate a scheduling conflict with a mandatory or required session, please inform your assigned counselor/facilitator before the start of the session.
  • Elective: Sessions marked as “elective” are also essential, but you have a choice to make. You are still expected to attend these sessions, but you get to choose which part of the session you participate in.

Tips for designing today’s path

Today’s required sessions include:

  • Introductory Workshop (10 AM to 11:30 AM CDT)
  • Small Group Check-In (11:30 AM to 12:30 PM CDT)
  • Welcome & Keynote #1 (1:00 PM to 2:30 PM CDT)
  • Diplomacy Exercise (3:00 PM to 5:00 PM CDT)

Choose at least ONE of the following elective sessions, if you are able:

  • Social Session #1 (6:00 PM to 7:00 PM CDT)
  • Social Session #2 (7:30 PM to 8:30 PM CDT)

Presentations & Lectures 

10:00 am CDT
  • 90 minutes
  • Required Session

Need help?

Click here for help getting started.

Introductory Session

Dr. Kelly Ottman will provide an interactive session, allowing delegates to begin to learn each other’s stories and backgrounds, while also engaging with issues of food and hunger in a new way.

Click Here to join this session.
Meeting ID: 862 1076 1552
Password: 583341

Join by Telephone
United States: +1 312 626 6799
Click to Find your local number

11:30 am CDT
  • 60 minutes
  • Required Session 

Zoom Session

See Details Below to Join 

Small Group Check-In

All delegates will check-in with their assigned small group for attendance and a brief icebreaker activity. This small group will be your home-base during your time with World Affairs Seminar.

In this session, we will:

  • Take roll call,
  • Introduce ourselves,
  • Do an icebreaker,
  • Preview the week ahead.

Join by Telephone
United States: +1 312 626 6799
Click to Find your local number

Small Group Listing

Click to determine which small group you’re in.

Groups A, B & C

Click Here to join.

Meeting ID
816 9829 3573

Password
826921

Groups D, E & F

Click Here to join.

Meeting ID
827 2120 8472

Password
630054

Groups G, H & I

Click Here to join.

Meeting ID
870 0155 3726

Password
419420

Groups J, K & L

Click Here to join.

Meeting ID
863 2454 9262

Password
183525

12:30 pm CDT
  • 30 minutes

30-minute break

Grab a bite to eat, we’ll resume at 1:00 PM CDT.

 

}
1:00 pm CDT
  • 90 minutes
  • Required Session 

Welcome & Keynote #1: Neal Patel

Neal Patel, Principal Product Manager at Amazon’s Headquarters, will provide our opening keynote session.

Click Here to join this session.
Meeting ID: 852 6693 3659
Password: 801279

Join by Telephone
United States: +1 312 626 6799
Click to Find your local number

2:30 pm CDT
  • 30 minutes

30-minute break

Have you gone outside yet today? Take a moment to stretch your legs and get some fresh air, if you are able. Maybe review the diplomacy exercise information, too!

}
3:00 Pm CDT
  • 120 minutes
  • Required Session 

Zoom Session

Click to join! 

u
What is diplomacy?

Be sure to learn more before this session starts!

5:00 pm CDT
  • Duration varies

Let’s take a break!

Don’t go too far, because you have one more session to attend today. Take some time for yourself and we’ll see you soon for one of the social sessions later today.

}
6:00 pm CDT
  • 60 minutes
  • Elective Session (attend either #1 or #2)

Social Session #1

Description coming soon!

Click Here to join this session.
Meeting ID: 834 8450 1124
Password: 341814

Join by Telephone
United States: +1 312 626 6799
Click to Find your local number

Nice to meet you!

Get to know your fellow delegates.

7:30 PM CDT
  • 60 minutes
  • Elective Session (attend either #1 or #2)

Social Session #2

Description coming soon!

Click Here to join this session.
Meeting ID: 853 9224 0152
Password: 182843

Join by Telephone
United States: +1 312 626 6799
Click to Find your local number

 

w
We're glad you're here!

Get to know your fellow delegates.

A Rotary District 6270 Initiative

World Affairs Seminar
10600 W. Mitchell Street
West Allis, Wisconsin 53214
414-453-4984

Privacy Policy:

The World Affairs Seminar does not share or sell personal information about students or sponsors with any other organization except as authorized by signed release. This includes personal, health, financial, or other information. Information you post on public websites and other accessible media is your responsibility.

Refund Policy:

To receive credit after payment has been made, students, sponsors must notify the World Affairs Seminar in writing that their delegate is unable to attend, or if the sponsor is unable to fill a paid for space at the Seminar. (e-mail is considered "in writing" for these purposes as long as the e-mail is acknowledged as having been received.) Full credit applies if notification is received by April 1; 50% credit if application is cancelled between April 1 but prior to May 21; no credit is available if application is cancelled after May 21, unless extraordinary circumstances such as illness, death exist. All cancellation credits are subject to $75.00 processing fee and must be used within one calendar year. Note: in agreeing to attend WAS, parents and students promise to reimburse their sponsor for the full amount of any loss due to cancellation. WAS offices: (414) 453-4984, or contact@worldaffairsseminar.org.

Copyright © 2020 - Wisconsin World Affairs Council, Inc. - All Rights Reserved   |  WordPress Website by Ascend Technology, Inc.

Pin It on Pinterest